# SDR ASAA0854107

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,881 hours, 2,653 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Part number: 7588429101
- Condition: Popped
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FILTER BUTTON POPPED GROUNDED YES.  REPLACED FILTERS AND IDG OIL PER W/C 78424000. RAN NR 1 ENG IDG LEAK/IND CHKS GOOD.
